# SDR DALA2022082305696

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 80,028 hours, 20,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2L / ACARS TEXT: FRC3351012L EXIT SIGN FELL OFF WHEN DOOR WAS CLOSED. CORRECTIVE ACTION: SECURED EXIT SIGN AT 2L. (2374022)
